# SDR IPXA09555561

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 5610 · Flight Compartment Windows
- Part: Gearbox
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW WILL NOT LATCH CLOSED.  A/C IS OOS.   REPLACED WINDOW GEARBOX PER MM 56-11-04-4. WINDOW OPS NORMAL.
